# SDR ASAA2015051312192

- Difficulty date: May 13, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N763AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25100
- Aircraft time: 68,143 hours, 45,245 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 654544585
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING RIB AT WBL 135, LOWER RIB CHORD BETWEEN STR 2 AND 3 IS CRACKED.  ACFT GROUNDED.   REPAIRED DAMAGE TO LT WING LWR RIB CHORD, WBL 135 IAW EA 400, 57EA 15246.
